Cart (Loading....) | Create Account
Close category search window
 

New Families of M -Ary Sequences With Low Correlation Constructed From Sidel'nikov Sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Young-Sik Kim ; Samsung Electron., Co., Ltd., Yongin ; Jung-Soo Chung ; Jong-Seon No ; Habong Chung

In this correspondence, for a positive integer M and a prime p such that M|pn - 1, three families of M-ary sequences using the M-ary Sidel'nikov sequences with period pn - 1 are constructed. Two small families contain [(pn - 1)/2]+M-2 or pn+M-3 M-ary sequences, and both of their maximum magnitudes of correlation values are upper bounded by 2 radic{pn} + 6. The largest family has its maximum magnitude of correlation values upper bounded by 3 radic{pn}+5 and the family size is (M-1)2 (2n-1-1) + M-1 for p = 2 or (M-1)2(pn - 3)/2 + M(M-1)/2 for an odd prime p.

Published in:

Information Theory, IEEE Transactions on  (Volume:54 ,  Issue: 8 )

Date of Publication:

Aug. 2008

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.